Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Representations at fixed points of smooth
actions of compact connected Lie groups

Author: Huajian Yang
Journal: Proc. Amer. Math. Soc. 124 (1996), 1903-1912
MSC (1991): Primary 57S15
MathSciNet review: 1301537
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $G$ be a compact connected Lie group acting smoothly on a connected closed manifold $M$ with nonempty fixed point set $F$. In this paper, we study the relation between the cohomology of $M$ or $M_G$ and the equivalent representations of $G$ at fixed points.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 57S15

Retrieve articles in all journals with MSC (1991): 57S15

Additional Information

Huajian Yang
Affiliation: Department of Mathematics, Lehigh University, Bethlehem, Pennsylvania 18015; Department of Mathematics, South China Normal University, Guangzhou 510631, People’s Republic of China

Received by editor(s): September 22, 1993
Received by editor(s) in revised form: September 16, 1994
Communicated by: Thomas Goodwillie
Article copyright: © Copyright 1996 American Mathematical Society